# SDR DLM11990867

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810DE
- Make and model: Doug MD-11
- Aircraft serial: 48565
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoking
- Location: Galley
- Component: 72077500
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE COMING FROM MID GALLEY OVEN IN FLIGHT.  OVEN SHUTDOWN.  OVEN SHUT OFF AND CIRCUIT BREAKER PULLED.  SMOKE STOPPED.  FLT ATTN REPORTS HAPPENED DURING MEAL PREPARATION.  SMOKE WASNOT ELECTRICAL AND FLT ATTN DID NOT THINK IT WAS STEAM.  MTC DEACTIVATED OVEN.  CIRCUIT BREAKERS PULLED AND COLLARED.  REPLACED OVEN AT DOWNLINE STATION.
